Proceedings of the American Mathematical Society. Volume 133, Number 9, 2005

Contents of Volume 133, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Hyperbolic groups have finite asymptotic dimension John Roe Proc. Amer. Math. Soc. 133 (2005), 2489-2490. Abstract, references a...

Ful tanımlama

Kaydedildi:
Detaylı Bibliyografya
Yazar: American Mathematical Society
Materyal Türü: Makale
Dil:English
Baskı/Yayın Bilgisi: American Mathematical Society 2009
Konular:
Online Erişim:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/697
Etiketler: Etiketle
Etiket eklenmemiş, İlk siz ekleyin!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt